Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had unprotected sex. On pills. Started bleeding after periods. Suffer pain. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
hi im on the pill and iv had unprotected sex and I had my period nearly 2 weeks ago but iv started bleeding again its alot heaver then my normal periods and theres big clots in it and uv been getting alot of pain like period pain I no its not a side effect of the pill cause iv been on it since I was 16 I am now 18 and I was wondering what could it be because im fluding over the pads and its just really heavy I have to change pads every half hour or it will over flow and iv been using extra super what would be a good idea to help stop the pain and give me some insite in whats happening
Posted Mon, 12 Aug 2013 in Birth Control
Answered by Dr. Rakhi Tayal 15 minutes later
Thanks for trusting us with your health concern.
The bleeding that you are having now- two weeks after having the periods is likely to be due to a hormonal imbalance.
Mid-cycle bleeding usually indicates a transient estrogen decline.
In this scenario, you may take oral hemostatic agents like tranexamic acid to arrest bleeding along with some anti spasmodic medication to get relief from cramp. You should continue your rest of pills and consult your gynecologist for proper prescription medicines to control the bleeding.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor